Arkiv för Matematik

  • Ark. Mat.
  • Volume 18, Number 1-2 (1980), 1-11.

Singular integral operators on nilpotent Lie groups

Roe Goodman

Full-text: Open access

Note

Research partially supported by NSF Grant MCS 76-07097.

Article information

Source
Ark. Mat., Volume 18, Number 1-2 (1980), 1-11.

Dates
Received: 2 October 1978
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896604

Digital Object Identifier
doi:10.1007/BF02384677

Mathematical Reviews number (MathSciNet)
MR608323

Zentralblatt MATH identifier
0449.43008

Rights
1980 © Institut Mittag-Leffler

Citation

Goodman, Roe. Singular integral operators on nilpotent Lie groups. Ark. Mat. 18 (1980), no. 1-2, 1--11. doi:10.1007/BF02384677. https://projecteuclid.org/euclid.afm/1485896604


Export citation

References

  • Beals, R. and Fefferman, C., Spatially inhomogeneous pseudo-differential operators, Comm. Pure Appl. Math. 27 (1974), 1–24.
  • Calderón, A. P., Ergodic theory and translation-invariant operators, Proc. Nat. Acad. Sci. USA 71 (1974), 3911–3912.
  • Coifman, R. R. and Weiss, G., Operators associated with representations of amenable groups, Studia Math. 47 (1973), 285–303.
  • Coifman, R. and Weiss, G., Analyse Harmonique Non-Commutative sur Certains Espaces Homogenes, Lecture Notes in Mathematics No. 242, Springer-Verlag, 1971.
  • Cotlar, M., A unified theory of Hilbert transforms and ergodic theorems, Rev. Mat. Cuyana 1 (1955), 105–167.
  • Cotlar, M. and Sadosky, C., On quasi-homogeneous Bessel potential operators, Singular Integrals, Amer. Math. Soc. (1966), 275–287.
  • Fabes, E. B. and Rivière, N. M., singular integrals with mixed homogeneity, Studia Math. 27 (1966), 19–38.
  • Folland, G. B., Subelliptic estimates and function spaces on nilpotent Lie groups, Arkiv för matematik 13 (1975), 161–208.
  • Folland, G. B. and Stein, E. M., Estimates for the $\bar \partial _b $ complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429–522.
  • Goodman, R., Filtrations and asymptotic automorphisms on nilpotent Lie groups, J. Differential Geometry 12 (1977), 183–196.
  • Goodman, R., Nilpotent Lie Groups, Lecture Notes in Mathematics No. 562, Springer-Verlag, 1976.
  • Knapp, A. W. and Stein, E. M., Intertwining operators for semisimple groups, Annals of Math. (2), 93 (1971), 489–578.
  • Koranyi, A. and Vagi, S., Singular integrals in homogeneous spaces and some problems in classical analysis, Ann. Scoula Norm. Sup. Pisa, Classe di Scienze 25 (1971), 575–648.
  • Kree, P., A class of singular integrals, Singular Integrals, Amer. Math. Soc. (1966), 208–212.
  • Rothschild, L. P. and Stein, E. M., Hypoelliptic differential operators and nilpotent groups, Acta Math. 137 (1976), 247–320.
  • Stein, E. M., Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, 1970.